# SDR CA021203012

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 205040249001
- Condition: Spalled
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 412040004113
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION REMOVED BECAUSE OF CHIP INDICATIONS.  BEARING FOUND SPALLED ON INPECTION.
